# SDR CALA2025010301765

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 78,330 hours, 32,906 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 38E936
- Part serial: 9076
- Condition: Faulty
- Location: Zone 500
- Part time: 778,329 hours, 732,905 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING A.ICE SYS FAULT HAS HISTORY PLEASE TROUBLESHOOT FALLOW TSM 30-11-00-810-803-A OPERATIONAL TEST OF WAY SYSTEM AMM 30-11-00-710-001 FAIL/PASS MULTIPLE TIME (INTERMITTENT CONDITION FAULT LIGHT ON WING A ICE PUSH BOTTOM WONT EXTINGUISH). TEMP CTL TEST PER AMM 31-32-00-860-002 GOOD. ITEM UNLOCKED R&R RH WING ANTI-ICE VALVE AS A PRECAUTION. OPS AND LEAK CHECK SAT. REF AMM TASK 30-11-51-400-001-A.  REMOVED AND REPLACED L/H WING ANTI-ICE CONTROLL VALVE PER AMM 30-11-51-400-001.A  OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
